# SDR DJFA20160508001

- Difficulty date: May 8, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N354FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500135
- Aircraft time: 2,492 hours, 1,687 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Activated
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO GEA 2 FAILURE, WHICH CAUSED MULTIPLE OTHER MFD FAILURE INDICATIONS AND CAS MESSAGES.  THE GEA DID RESET ON THE GROUND AND ALL MESSAGES EXTINGUISHED.  THE NR 2 GEA WAS REPLACED AS A PRECAUTIONARY MEASURE.  OPS CHECKS WERE GOOD AND THE ACFT RETURNED TO SERVICE.
